# SDR SWAA2013051315974

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 52,425 hours, 31,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 113A93501
- Part serial: WN0029
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 AFT CANOE FAIRING CRACKED.  REPAIRED FAIRING IAW EA.
